# SDR FDEA201005211605

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A9242053522200
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BATTERY RACK LONGITUDINAL SUPPORT ANGLE IS CRACKED FROM FRAME 15 TO FRAME 17. REMOVED ALL ACFT BATTERIES IAW AMM 24-31-11-4.  REMOVED DRIP COVER SUPPORT WITH DRIP COVER IAW SRM 51-40-21, PARA 5, PG 7.  REMOVED SUPPORT ANGLE IAW SRM 51-40-21, PARA 5, PG 7.  LOCATED AND DRILLED NEW SUPPORT ANGLE PN A9242053522200, PO 675155.3.  INSTALLED SUPPORT ANGLE IAW SRM 51-40-21, PARA 5, PG 7.  INSTALLED ALL (3) ACFT BATTERIES IAW AMM 24-31-11-4.  OPS CHECKED BATTERIES IAW AMM 24-31-00.  INSTALLED BATTERIES DRIP COVER SUPPORT WITH DRIP COVER IAW SRM 51-40-21, PARA 5, PG 7.
